Academic
Publications
Generalized bi-circular projections on minimal ideals of operators

Generalized bi-circular projections on minimal ideals of operators,10.1090/S0002-9939-07-09134-4,Proceedings of The American Mathematical Society,Fern

Generalized bi-circular projections on minimal ideals of operators   (Citations: 4)
BibTex | RIS | RefWorks Download
We characterize generalized bi-circular projections on I(H), a minimal norm ideal of operators in B(H), where H is a separable infinite dimensional Hilbert space.
Journal: Proceedings of The American Mathematical Society - PROC AMER MATH SOC , vol. 136, no. 04, pp. 1397-1402, 2007
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: